# SDR CA110620010

- Difficulty date: June 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 69,918 hours
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 652692124
- Condition: Sheared
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW SELECTED GEAR DOWN AND DID NOT GET CONFIRMATION (GREEN) INDICATION OF THE RT MAIN GEAR DOWN AND LOCKED.  CREW PROCEEDED TO PERFORM THE ALTERNATE EXTENSION PROCEDURE AND WERE SUCCESSFUL IN ACQUIRING THE `DOWN AND LOCKED` INDICATION.  MX DISCOVERED THE RT DOWN LOCK TORQUE TUBE SHEARED NEAR THE UNIVERSAL JOINT. THE TORQUE TUBE WAS REPLACED, NO FURTHER DISCREPANCYS WERE IDENTIFIED, AND THE ACFT RETURNED TO SERVICE.
